# SDR DALA2024052705524

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION FLOOR BEAM -Y1292 LOCATED FR 68 TO FR 69 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM-Y1292, LOCATED FR68 TO FR69 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11. (0358669)
